# SDR TWAA9904204

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND AT STA 737 BETWEEN WING CENTER SECTION AND FLOOR LINE CASTING WAS CRACKED, ALSO 3 INCHES I/B OF CASTING, ON RT SIDE.  INSTALLED NEW FRAME PER SERVICE BULLETIN 53-131.
